# SDR 96FDEA00988

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N495FE
- Make and model: Boeing 727227
- Aircraft serial: 21669
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 400-510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES AND PITS ON EXTERIOR OF SKIN BS 400-BS 510, STR 26R - BL ZERO.  REPAIRED DAMAGED SKIN THAT WAS OUT OF LIMITS IAW FEDEX SRM 53-30-3.
